# SDR FDEA201112035137

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 25,507 hours, 13,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0464
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DOOR SLIDE DEPLOYED WHEN ARMING DOOR.  R & R R1 DOOR SLIDE IAW MM 25-61-21-04, ACFT OK FOR SERVICE.
